Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 162, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 19, 2011, 1:10 AM CDT for 4 counties in Minnesota. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2011, 1:10 AM CDT (06:10 UTC)
- Expired
- Aug 19, 2011, 2:00 AM CDT
- In force
- 50 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Becker County, MN, Clearwater County, MN, Hubbard County, MN, Mahnomen County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 179 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 1:20 AM CDT | HAIL 1 | 9 Nw Two Inlets, MN | HAIL STILL IN GUTTERS AT SUNRISE |
| Aug 19, 1:35 AM CDT | HAIL 0.75 | 2 Ese Lake Itasca, MN | MARBLE TO PENNY SIZED HAIL IN ITASKA STATE PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 6.2 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 814 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1678 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
361
WUUS53 KFGF 190610
SVRFGF
MNC005-029-057-087-190700-
/O.NEW.KFGF.SV.W.0162.110819T0610Z-110819T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
110 AM CDT FRI AUG 19 2011
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BECKER COUNTY IN NORTHWEST MINNESOTA...
SOUTHERN CLEARWATER COUNTY IN NORTHWEST MINNESOTA...
HUBBARD COUNTY IN NORTH CENTRAL MINNESOTA...
SOUTHEASTERN MAHNOMEN COUNTY IN NORTHWEST MINNESOTA...
* UNTIL 200 AM CDT
* AT 109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE
STORM WAS LOCATED 4 MILES EAST OF MANY POINT LAKE...OR 26 MILES
NORTHEAST OF DETROIT LAKES...MOVING TO THE EAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PONSFORD AROUND 115 AM CDT.
TWO INLETS AND OSAGE AROUND 120 AM CDT.
PARK RAPIDS...LAKE GEORGE AND EMMAVILLE AROUND 130 AM CDT.
KABEKONA AND DORSET AROUND 135 AM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM
INCLUDE NEVIS AND CHAMBERLAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4697 9563 4723 9563 4726 9465 4706 9466
4697 9464 4681 9465
TIME...MOT...LOC 0610Z 274DEG 50KT 4708 9544
WIND...HAIL <50MPH 1.00IN
$$
GROCHOCINSKI3 follow-up statements
767
WWUS53 KFGF 190634
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
134 AM CDT FRI AUG 19 2011
MNC087-190644-
/O.CAN.KFGF.SV.W.0162.000000T0000Z-110819T0700Z/
MAHNOMEN MN-
134 AM CDT FRI AUG 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MAHNOMEN COUNTY
IN NORTHWEST MINNESOTA IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4692 9534 4724 9548 4726 9465 4706 9466
4697 9464 4681 9465
TIME...MOT...LOC 0634Z 275DEG 42KT 4711 9512
$$
MNC005-029-057-190700-
/O.CON.KFGF.SV.W.0162.000000T0000Z-110819T0700Z/
HUBBARD MN-BECKER MN-CLEARWATER MN-
134 AM CDT FRI AUG 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HUBBARD COUNTY
IN NORTH CENTRAL MINNESOTA...AND SOUTHEASTERN CLEARWATER AND
NORTHEASTERN BECKER COUNTIES IN NORTHWEST MINNESOTA UNTIL 200 AM
CDT...
AT 132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE
STORM WAS LOCATED 5 MILES NORTHEAST OF TWO INLETS...OR 29 MILES
SOUTHWEST OF BEMIDJI...MOVING TO THE EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PARK RAPIDS...LAKE GEORGE AND EMMAVILLE AROUND 140 AM CDT.
DORSET AROUND 145 AM CDT.
NEVIS AND KABEKONA AROUND 150 AM CDT.
LAPORTE AND BADOURA AROUND 155 AM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM
INCLUDE CHAMBERLAIN...BENEDICT AND AKELEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4692 9534 4724 9548 4726 9465 4706 9466
4697 9464 4681 9465
TIME...MOT...LOC 0634Z 275DEG 42KT 4711 9512
$$
GROCHOCINSKI618
WWUS53 KFGF 190644
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
144 AM CDT FRI AUG 19 2011
MNC005-190654-
/O.CAN.KFGF.SV.W.0162.000000T0000Z-110819T0700Z/
BECKER MN-
144 AM CDT FRI AUG 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BECKER COUNTY IN
NORTHWEST MINNESOTA IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT THE WARNED AREA.
LAT...LON 4688 9507 4710 9518 4715 9517 4715 9520
4725 9525 4726 9465 4681 9465
TIME...MOT...LOC 0644Z 273DEG 38KT 4710 9496
$$
MNC029-057-190700-
/O.CON.KFGF.SV.W.0162.000000T0000Z-110819T0700Z/
HUBBARD MN-CLEARWATER MN-
144 AM CDT FRI AUG 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HUBBARD COUNTY
IN NORTH CENTRAL MINNESOTA...AND SOUTHEASTERN CLEARWATER COUNTY IN
NORTHWEST MINNESOTA UNTIL 200 AM CDT...
AT 141 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE
STORM WAS LOCATED 3 MILES NORTHWEST OF EMMAVILLE...OR 27 MILES SOUTH
OF BEMIDJI...MOVING TO THE EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
KABEKONA AROUND 150 AM CDT.
NEVIS AND LAPORTE AROUND 155 AM CDT.
CHAMBERLAIN...BENEDICT AND BADOURA AROUND 200 AM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM
INCLUDE AKELEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4688 9507 4710 9518 4715 9517 4715 9520
4725 9525 4726 9465 4681 9465
TIME...MOT...LOC 0644Z 273DEG 38KT 4710 9496
$$
GROCHOCINSKI275
WWUS53 KFGF 190658
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
158 AM CDT FRI AUG 19 2011
MNC029-057-190708-
/O.EXP.KFGF.SV.W.0162.000000T0000Z-110819T0700Z/
HUBBARD MN-CLEARWATER MN-
158 AM CDT FRI AUG 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR HUBBARD COUNTY IN NORTH
CENTRAL MINNESOTA...AND SOUTHEASTERN CLEARWATER COUNTY IN NORTHWEST
MINNESOTA WILL EXPIRE AT 200 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHERN HUBBARD COUNTY UNTIL 245 AM CDT..
LAT...LON 4688 9507 4710 9518 4715 9517 4715 9520
4725 9525 4726 9465 4681 9465
TIME...MOT...LOC 0658Z 273DEG 38KT 4708 9474
$$
GROCHOCINSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 8:25 PM CDT, 4 hours 45 minutes earlier.
Area forecast discussion, Aug 18, 8:25 PM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 825 PM CDT THU AUG 18 2011 .DISCUSSION...FORECAST CHALLENGE CONCERNS CONVECTIVE POTENTIAL REMAINDER OF EVENING/OVERNIGHT AND TEMPERATURES. CONTINUE TO MONITOR POTENTIAL FOR ADDITIONAL DEEP CONVECTION HOWEVER SO FAR THIS EVENING HAS BEEN QUIET. COLD FRONT CROSSING NW FA ATTM JUST REACHING DVL. STRONGEST CONVECTION SO FAR HAS BEEN ACROSS SD IN ZONE OF DEEPER SHEAR AND AIDED BY FAIRLY WELL DEFINED MID LEVEL IMPULSE. FARTHER NORTH ACROSS OUR FA CONVECTION HAS BEEN ISOLATED AND HAVING A TOUGH TIME ORGANIZING. WATER VAPOR LOOP INDICATING SHORTWAVE ACROSS SOUTHERN MB AND THE OTHER STRONGER FEATURE ACROSS SD LEAVING OUR FA IN BETWEEN WAVES. SPC MESOANALYSIS SHOWING SOMEWHAT LESS POTENTIAL ENERGY AHEAD OF BOUNDARY WHICH MAY BE LIMITING MORE WIDESPREAD CONVECTION ACROSS THE FA. WITH LOSS OF HEATING AND LACK OF LOW LEVEL NOCTURNAL JET HAVING SOME DOUBTS ON DEGREE OF SEVERE STORMS. WILL HOWEVER MAINTAIN LOW-MID RANGE POPS AS FRONT YET TO REACH HIGHER DEWPOINT AIR ACROSS VALLEY. FOLLOWING FROPA MUCH DRIER LOW LEVEL AIR WILL MOVE IN WITH UPPER 40S DEWPOINTS ALREADY IN THE MOT AREA. SOME MIXING EXPECTED BEHIND BOUNDARY WHICH MAY LIMIT SIGNIFICANT TEMPERATURE DROP WITH COOLEST READINGS ACROSS NW FARTHER BEHIND BOUNDARY. AS A WHOLE CURRENT FORECAST SEEMS IN PRETTY GOOD SHAPE WITH ONLY MINOR CHANGES PLANNED. && .AVIATION... TSRA SO FAR HAS BEEN ISOLATED IN NATURE ALONG COLD FRONT JUST CROSSING DVL. STILL FEEL CHANCES THERE HOWEVER CONFIDENCE NOT HIGH ENOUGH FOR T MENTION OR TEMPO GROUPS IN TAFS. OTHERWISE VFR CONDITIONS EXPECT WITH WSHFT TO NW FROM W TO E OVERNIGHT. && .HYDROLOGY... DUE TO INCREASED FLOWS COMING OUT OF ANTELOPE CREEK...THE RIVER POINT FORECAST AT ABERCROMBIE ON THE WILD RICE RIVER IS NOW ABOVE MODERATE FLOOD STAGE. MINOR FLOODING CONTINUES ALONG THE SOUTHERN RED MAINSTEM AND THE LOWER SHEYENNE. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && VOELKER
Hazardous weather outlook, Aug 18, 7:00 AM CDT, 18 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 700 AM CDT THU AUG 18 2011 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-191200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 700 AM CDT THU AUG 18 2011 ...SOME SEVERE WEATHER IS EXPECTED THIS AFTERNOON AND EARLY FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS IS EXPECTED SOUTH AND EAST OF A LINE FROM NEAR KELLIHER TO RED LAKE TO BARNESVILLE IN MINNESOTA TO COGSWELL NORTH DAKOTA. THE STORMS CAN BE EXPECTED AFTER 3 PM CDT AND WILL MOST LIKELY PRODUCE SOME LARGE HAIL AND DAMAGING WINDS. THE STORMS SHOULD MOVE OUT OF THE AREA BY EARLY FRIDAY MORNING. A COLD FRONT WILL MOVE IN FROM WESTERN NORTH DAKOTA THIS AFTERNOON WITH THUNDERSTORMS EXPECTED ALONG THE FRONT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. HOPPES
In the hours before
Special weather statement, Aug 19, 12:33 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1233 AM CDT FRI AUG 19 2011 MNZ001-002-015-190600- EAST POLK MN-NORMAN MN-WEST POLK MN- 1233 AM CDT FRI AUG 19 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN POLK AND NORTHERN NORMAN COUNTIES UNTIL 100 AM CDT... AT 1232 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 11 MILES NORTH OF ADA...OR 41 MILES SOUTHEAST OF GRAND FORKS...MOVING TO THE EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... FLAMING AROUND 1245 AM CDT. FERTILE AROUND 1250 AM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. GROCHOCINSKI
Special weather statement, Aug 19, 12:56 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1256 AM CDT FRI AUG 19 2011 MNZ009-013>016-190615- EAST POLK MN-NORTH BELTRAMI MN-NORTH CLEARWATER MN-PENNINGTON MN-RED LAKE MN- 1256 AM CDT FRI AUG 19 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN POLK... NORTHWESTERN CLEARWATER...EXTREME WESTERN BELTRAMI...NORTHEASTERN RED LAKE AND SOUTHEASTERN PENNINGTON COUNTIES UNTIL 115 AM CDT... AT 1255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 19 MILES SOUTHEAST OF THIEF RIVER FALLS...MOVING TO THE EAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... RURAL SOUTHEASTERN PENNINGTON COUNTY THROUGH 115 AM CDT RURAL WESTERN BELTRAMI COUNTY THROUGH 115 AM CDT RURAL NORTHWESTERN CLEARWATER COUNTY THROUGH 115 AM CDT BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. GROCHOCINSKI
Local storm report, Aug 19, 12:58 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1258 AM CDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HAIL 1 N MENTOR 47.71N 96.14W
08/19/2011 E1.00 INCH POLK MN TRAINED SPOTTER
&&
GGUSTSpecial weather statement, Aug 19, 12:58 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1258 AM CDT FRI AUG 19 2011 MNZ022-023-027-028-190615- EAST BECKER MN-MAHNOMEN MN-SOUTH CLEARWATER MN-WEST BECKER MN- 1258 AM CDT FRI AUG 19 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLEARWATER... NORTHERN BECKER AND SOUTHEASTERN MAHNOMEN COUNTIES UNTIL 115 AM CDT... AT 1255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 18 MILES SOUTHEAST OF MAHNOMEN...OR 21 MILES NORTH OF DETROIT LAKES...MOVING TO THE EAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... TULABY LAKE AND MANY POINT LAKE AROUND 105 AM CDT. PONSFORD...LONG LOST LAKE AND BAD MEDICINE LAKE AROUND 115 AM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. GROCHOCINSKI
Special weather statement, Aug 19, 12:59 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1259 AM CDT FRI AUG 19 2011 MNZ030-031-040-190615- EAST OTTER TAIL MN-GRANT MN-WEST OTTER TAIL MN- 1259 AM CDT FRI AUG 19 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OTTER TAIL AND NORTHEASTERN GRANT COUNTIES UNTIL 115 AM CDT... AT 1255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 11 MILES NORTHEAST OF ELBOW LAKE...OR 14 MILES SOUTHEAST OF FERGUS FALLS...MOVING TO THE EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... RURAL SOUTHERN OTTER TAIL COUNTY THROUGH 115 AM CDT BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. GROCHOCINSKI
Local storm report, Aug 19, 1:08 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
108 AM CDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM HAIL 1 SE ERSKINE 47.65N 96.00W
08/19/2011 E1.00 INCH POLK MN TRAINED SPOTTER
LOTS OF NICKEL AND QUARTER HAIL.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 12:22 AM CDT | Severe Thunderstorm Warning | FGF | Polk, Red Lake | 53 min |
| Aug 19, 12:53 AM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Mahnomen, Polk | 37 min |
| Aug 19, 1:22 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater | 38 min |
| Aug 19, 1:30 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Hubbard, Polk | 30 min |
| Aug 19, 1:55 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Hubbard | 50 min |
| Aug 19, 2:22 AM CDT | Flash Flood Warning | FGF | Beltrami | |
| Aug 19, 2:30 AM CDT | Flash Flood Warning | FGF | Beltrami | 3 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.